• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Aripiprizole and Anxiety

R

Rachel_X

Member
Joined
May 11, 2009
Messages
10
Location
England
I started Aripiprizole a couple of months ago and it worked well for the symptoms it was meant to treat. Unfortunately, I started feeling dizzy and feeling faint. I saw my doctor who took my pulse and found it was about 120. I also think I had the first panic attack of my life. My GP blamed the new drug stopped the Aripiprizole and yet the symptoms didn't entirely disappear. I saw my psychiatrist who thinks it was just anxiety and has now given me meds to combat that.

Has anyone else experienced anything similar? Can severe anxiety arise for no reason or could the med have triggered it? I doubt it was causing it as I was still having symptoms two weeks after I stopped it.
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
Yes I am on aripiprazole for 1 week now and I told the c.p.n the same yesterday in fact I just posted the same dizzy and disorientated in my blog. She said she had never heard of it with the anti psych.

It is working for the v's less intrusive but I am really dizzy, I am coming off sertraline and she said it might be that though it seems a coincidence

Going to speak to doc today see what she says
Hope you are o.k, it could be high anxiety though with you I don;t know and also with me???
 
Last edited:
P

Paranoid MisterE

Active member
Joined
Jan 15, 2009
Messages
43
I get dizzy spells on this med and also get blurred vision at times, i can also nap at anytime and thats after a good nights sleep! Im sure i read that an increase in anxiety is a common side effect, i remember thinking why are they giving me a drug that increases my anxiety when it is at high levels as it is!
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
I am also reducing and increasing other meds so it could be that too?!
 
Top